# SDR DALA2024011500580

- Difficulty date: January 14, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 60,306 hours, 43,243 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND THE FORWARD OVERWING EXIT LIGHT AND ISLE OVERWING EXIT LIGHT TO BE INOPERATIVE. MAINTENANCE REPLACED 2 EACH BATTERIES, AT ROWS 18 & 19, IAW B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. ALL LIGHTS ILLUMINATE. AIRCRAFT IS OK FOR SERVICE. (LP #4581366)
